# SDR UALA2009072002133

- Difficulty date: July 19, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 54,374 hours, 10,747 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 32907449
- Part serial: 27
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED FAMV L LEFT ENGINE BLEED FAN AIR MODULATING VALVE (FAMV) FAILED OPEN OR CLOSED OR LEFT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE.  STATUS  MSG01- LATCHED CLIMB MODE DEPENDENT; FAN AIR MODULATING VALVE (LEFT) FAILED CLOSED.  DB- AIR SUPPLY & CABIN PRESSURE CONTROLLER (L) MSG-3610180 LATCHD CL MODE.  REMOVE AND INSTALL NEW FAN AIR MODULATING VALVE.  RAN ENGINE, NO MESSAGE.  ALL OPS CHECK GOOD.
